# SDR ASAA2017071821420

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,078 hours, 11,259 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: YAV14G88
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE HANDLE DOES NOT ILLUMINATE DURING FIRE TEST. FAULT LIGHT ILLUMINATED. ACFT GROUNDED. CONFIRMED FAULT, FOUND THE A LOOP TERMINAL LUG ON RIGHT CORE LOOP BROKEN.  REPLACED TERMINAL LUG IAW AMM 26-11-02.  NR 1 ENGINE FIRE LOOP OPS TESTED NORMAL.
